Narrow Convergence in Spaces of Set-Valued Measures

Tom 56 / 2008

Kenny Koffi Siggini Bulletin Polish Acad. Sci. Math. 56 (2008), 15-24 MSC: Primary 28B20. DOI: 10.4064/ba56-1-3

Streszczenie

We prove an analogue of Topsøe's criterion for relative compactness of a family of probability measures which are regular with respect to a family sets. We consider measures whose values are compact convex sets in a locally convex linear topological space.

Autorzy

  • Kenny Koffi SigginiDepartment of Mathematics
    Faculty of Sciences
    University of Lome
    P.O. Box 1515, Lome, Togo
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek